# SDR N6WA2012051002

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 7,456 hours, 4,911 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: False Indication
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING MESSAGE.  ADJUSTED PAX DOOR PROX SENSOR IAW AMM 52-70-04.  PERFORMED OPS CHECK IAW AMM 52-70-00.  OPS CHECK GOOD AT THIS TIME.
